# SDR QXEA9600296

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Torn
- Location: Cargo Door
- Component: Fokker, A28400815
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR INNER SKIN HAS A 2 INCH TEAR IN THE SKIN LOCATED 10 INCHES ABOVE LOWER SILL.  TEAR NOTED DURING C-CHECK NR250-277, TEAR REPAIRED IAW EA 4-52-15.
